P2P, or not P2P, that is the question
As the 16 January, 2015 deadline for responding to the controversial P2P draft report draws near, and in the interests of balance and representing the whole community, Phoenix Rising presents two differing views on how to react. Today, Clark Ellis flags up important content to...
Discuss the article on the Forums.

Who has experienced an *adverse* reaction to Molybdenum?

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by dsdmom, Sep 5, 2010.

  1. caledonia

    caledonia

    Messages:
    3,144
    Likes:
    1,879
    Cincinnati, OH, USA
    The recommended dose from Yasko is 75mcg (three drops of liquid moly). I'm doing ok with that amount. Anything larger doesn't muscle test well, so I haven't felt the need to experiment with larger doses. I'm using this for my CBS mutation.
     
    EMilo likes this.
  2. jason30

    jason30

    Messages:
    67
    Likes:
    13
    I took Molydenum (1mg Molybdenum Glycinate from Thorne Research) yesterday for the first time because i have a shortage (0.05, almost nothing). I have experienced a strong adverse reaction.

    Within a few hours i really didn't feel well:
    • A lot of pain on the chest / chest discomfort
    • Malaise
    • Short in breathe
    • Pain in fingers
    • Can't do much, feels like i am getting a heartattack or such! :eek:
    The next day I woke up without the symptoms. But after 250ml cocosmilk, banana and a carrot (plus vitamin c, vitamin d and b complex) all symptoms came back.

    What could be the cause?
    • Detox; Soon i get my hair results back but i suspect i have some heavy metals (mercury).
    • Too much Sulfate?
    • Too high uric acid?
    • I have read that it affects the copper/zinc balance (my copper is low).
    • Probably 1mg is too much for me
    I am reluctant to use it again, even in lower dosis. :nervous:

    Should I assume this is just a detox reaction or should I be concerned about any causing more harm than good?
     
  3. Gondwanaland

    Gondwanaland Senior Member

    Messages:
    1,711
    Likes:
    963
    South America
    @jason30
    It increased the uric acid formation and is causing you to be salicylate intolerant. It can lead to metabolic acidosis.

    If you don't have candida issues, you will benefit from magnesium oxide supplementation to bowel tolerance and sodium bicarbonate footbaths.
     
    jason30 likes this.
  4. jason30

    jason30

    Messages:
    67
    Likes:
    13
    Hi Gondwanaland, thanks i will start with a sodium bicarbonate drink and later on a foodbath. If this helps then it's almost sure the high uric acid is the cause?

    Do you know if that salicylate intolerant keep for days or maybe longer?

    I have candida and i get some negative results on the pill form of magnesium oxide. Last week I started with the powder version of magnesium oxide and I does not have any candida issues, but i also don't feel much extra either :) (no extra energy and no less MSC symptoms then the pill form). My feeling is saying that the powdered magnesium oxide gets crushed in my stomach?
     
  5. Gondwanaland

    Gondwanaland Senior Member

    Messages:
    1,711
    Likes:
    963
    South America
    I never liked to drink it. OTOH I have done mouth swishes, foot baths, shower scrubs and baths with excellent results.
    If I remember right I reversed my sensitivities during the 10-15 days of magnesium supplementation.
    In my case it mad a HUGE difference very quickly. Perhaps this is not THE magnesium for you as it was for me. My husband for instance does very well with glycinate, but then he does not have uric acid issues.
    I beg your pardon?
     
  6. jason30

    jason30

    Messages:
    67
    Likes:
    13
    The weird thing is that I did noticed some effects from magnesium oxide in capsules. I do not have those positive effects with magnesium oxide powder, therefore I wonder if maybe the magesium powder get not properly absorbed (perhaps in the gut).
    To make it clearly:

    Magnesium oxide capsules (NOW): Decrease in MCS symptoms plus more energy and more focus. More problems with candida.

    Magnesium oxide powder (NOW): No effects. No problems with candida. It does do nothing.

    I expected that the powder version would do something. :thumbdown:
     
  7. Gondwanaland

    Gondwanaland Senior Member

    Messages:
    1,711
    Likes:
    963
    South America
    @jason30 I am sorry... The candida issue will always be in the way apparently... It is something to be fixed first I guess.
     

See more popular forum discussions.

Share This Page